RUS
ENG
Full version
JOURNALS
// Zapiski Nauchnykh Seminarov POMI
// Archive
Zap. Nauchn. Sem. LOMI,
1978
Volume 75,
Pages
87–90
(Mi znsl3789)
Convex polytopes and formal groups
A. N. Kirillov
Abstract:
Some constructions of commutative formal groups proceeding from convex polytopes and Laurent polynomials are studied. Bibl. 2 titles.
UDC:
512.6
Fulltext:
PDF file (849 kB)
English version:
Journal of Soviet Mathematics, 1987,
37
:2,
974–976
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025